B Complex

Last Update February 13, 2016
Category: Dietary supplement
B vitamins are a group of water-soluble vitamins that play important roles in Cell (biology) metabolism. The B vitamins were once t...
Read on Wikipedia
Satisfaction Score
?
3.3
5 1 146580
Moderately Satisfied
based on 146,580 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 13, 2016
Satisfaction Score
?
3.3
Moderately Satisfied
based on 146,580 conversations around the web
Share your experience
Share your experience

What people say about B Complex and Numbness in My Feet?

#182 in B Complex discussions - 22 posts discuss Numbness in My Feet with B Complex.

What people say about B Complex and Numbness in My Feet ?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 22 discussions
?
. I began taking B complex vitamins , and the sensati...
| www.medhelp.org
" Michael, This may be peripheral neuropathy . Here is an article from MayoClinic.com about this condition: http://www.mayoclinic.com/health/peripheral-neuropathy/DS00131/DSECTION=3 Click on \"Article... "

?
6. I take one Super B-Complex a day and my Calcium h...
| community.breastcancer.org
" ...so doses. I am taking big doses of vitamin B6. I take one Super B-Complex a day and my Calcium ...and anemia. Also, they stopped my friend's Taxol after 9 of 12 ...her hands and she has slight numbness in... "

?
nth. I am taking Vitamin B complex, 1 a day, it appears tha...
| www.breastcancercare.org.uk
" ...the rest will follow. The numbness in my feet continues, & I now feel ...on Tues, she says my neuropathy is severe, & while ...per month. I am taking Vitamin B complex, 1 a day, it appears... "

?
ek. I haven't had numbness in my feet since I switched a ye...
| www.medhelp.org
" ...meds for migraine (zonegran, seasonique, B-complex, magnesium) and although I've been on zonegran for a year and ...migraine in a week. I haven't had numbness in my feet since I switched a year ago from... "

?
umbness in my feet, so I'm back on the B complex. All th...
| community.breastcancer.org
" ...minor off and on neuropathy. My hospital had ice packs and you just had to ask for them. I would ask if your chemo center has the packs, if not take 4 in a cooler. Start out with them frozen and take... "

?
ago and instead took Vitamin B complex 3 tablets 3 times...
| dr-bob.org
" ...about 3 weeks ago. stopped taking topamax 3 months ago and instead took Vitamin B complex 3 tablets 3 times a ...electricity was going through my legs and numbness in my feet, and visual disturbances... "

?
6 toxicity .I have numbness in my feet and hands, tingling a...
| www.medhelp.org
" Hi. I have approximately 15 years ago been prescribed by a psychiatrist a B-Complex  for stress related sores in my ...years ago I start experiencing pain and twitching and after ...from B6 toxicity .I have... "

?
B6 specifically. I take a B complex and tried doubling it...
| www.mothering.com
" ...not sure if it is B6 specifically. I take a B complex and tried doubling it not so long ago, and ...Oh! I think it was numbness in my feet, sometimes spreading up my leg.... "

?
ve started taking a B Complex vitamin every day, I've ha...
| www.hystersisters.com
" ...-- One more thing. Ask your doctor about taking a B Complex vitamin. I had bad neuropathy (numbness in feet and hands) with my first ...treatment, but since I've started taking a B Complex vitamin... "

?
as gotten worse. Been taking B complex & no help. Also Dr pr...
| csn.cancer.org
" ...nueropathy has gotten worse. Been taking B complex & no help. Also Dr prescribed Gabapentin for it but did ...most part. Just mainly bad numbness in feet and hands, hard to do ...starting screws ect. but no... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...